Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Sharp pain in groin, throbbing in left thigh, headache, elevated BP. Food poisoning? Cure?

I had yesterday a sharp pain in the groin, then throbbing in my left thigh. I have been up all night with pain and opened my bowels which caused me to feel light headed shakey and sweaty. (I have very mild crohns and atrial fibrulation - flecanide and asacol). This morning had a small piece of bread and went to go to the toilet and all the symptom started again - nearly passed out in the toilet, thighs feel heavy, headache occurs. Took blood pressure which was 160/96 - which is only elevated (for me) after going to the toilet. Is it possible I have food poising or something or am I ignoring the possibility of something else
Asked On : Wed, 17 Apr 2013
Answers:  2 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Sep 2013
Thanks for the query to H.C.M. Forum.
At present . only one thing is clear that all symptoms , which you mentioned in the query is due to increase in the motility of intestine.
When motility of intestine increases , than patients develops loose motions.
Due to loose motions there was pain in thigh, and faintness.
As far as concerned blood pressure which was very high 160/96 mm of Hg .
Diastolic blood pressure( lower 96 ) is very high.
So for this high B P , you should consult a physician and get his opinion.
Good luck.
Answered: Fri, 28 Jun 2013
I find this answer helpful

 1 user finds this helpful

General & Family Physician Dr. Veera Raghava Rao Buddha.'s  Response
Hi, the pain may be due to urinary tract infection, or a stone in the uriter near the bladder.
I to my patients with such pain prescribe, ofloxacin, a combination of dicycomine hydrochloride, and paracetamol, and anti hypertensive.
If the bowel movements are continuous loperamide when ever necessory. Thank you.
Answered: Fri, 28 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor